# SDR ASOA2012112602511

- Difficulty date: October 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,113 hours, 19,848 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK,  PULL FORCE EXCEEDED.  LUBRICATED AND ADJUSTED THE FWD GALLEY SERVICE DOOR IAW AMM 12-20-52-640-801(A01), 52-40-00-820-801(A01).   COMPLIED WITH FUNCTIONAL TEST OF GALLEY SERVICE DOOR IAW AMM 52-41-00-720-801, CHECK GOOD AT THIS TIME.
